# SDR SWAA2023080177918

- Difficulty date: July 12, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 19,891 hours, 9,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL HAS 2EA CRACKS AT FASTENER HOLES AT BS387 AND BS394 LBL14<[01] PROCURED REPLACEMENT PART #143A5410-174 FROM ADVANTAGE AVIATION; CUSTOMER PO #P7395685; WORK ORDER #MS55414.;[02] REMOVED CRACKED CHORD PER SRM 51-40-02. FORMED REPLACEMENT BAC1490-2843 7075-O CLAD SECTION PER BOEING DWG 143A5410 SHEET 139.;[03] PART SENT TO ADVANTAGE AVIATION FOR HEAT TREAT TO T-6 CONDITION PER BOEING DRAWING #143A5410. CUSTOMER PO #P7395685; WORK ORDER #MS55414.;[04] REMOVED CRACKED CHORD PER SRM 51-40-02. FORMED REPLACEMENT BAC1490-2843 7075-O CLAD SECTION PER BOEING DWG 143A5410 SHEET 139 AND SMAL GRANTED FOR PN # 143A5410U174 BOEING CONTROL # 270827463.;[05] REMOVED CRACKED CHORD PER SRM 51-40-02. FORMED REPLACEMENT BAC1490-2843 7075-O CLAD SECTION PER BOEING DWG 143A5410 SHEET 139 AND SMAL GRANTED FOR PN # 143A5410U174 BOEING CONTROL # 270827463. NEW PART FORMED ON 07/14/2023 @ 13:00 HRS.;[06] COMPLIED WITH INSPECTION AT DATE STATED ; REMOVED CRACKED CHORD PER SRM 51-40-02.LOCATED AND DRILLED REPLACEMENT CHORD PER SRM 51-40-05. ALODINED AND PRIMED REPLACEMENT CHORD PER SRM 51-20-01 AND BOEING DRAWING #143A5410. INSTALLED REPLACEMENT CHORD PER SRM 51-40-02.;[08] RII; COMPLIED WITH INSPECTION; LOCATED AND DRILLED REPLACEMENT CHORD PER SRM 51-40-05. ALODINED AND PRIMED REPLACEMENT CHORD PER SRM 51-20-01 AND BOEING DRAWING #143A5410. INSTALLED REPLACEMENT CHORD PER SRM 51-40-02.
